MathSciNet Relay Station
MathSciNet bibliographic data
MR1002042 81T40 (14K20 17B65 32G15)
Bonora, Loriano; Lugo, Adrian; Matone, Marco; Russo, Jorge A global operator formalism on higher genus Riemann surfaces: $b$-$c$ systems. Comm. Math. Phys. 123 (1989), no. 2, 329–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement